# SDR 95ZZZX3203

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360*
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C/W LYC SB 518C BY CHECKING FOR LOOSE CRIMP NUTS, HAVE INSPECTED 6 AND FOUND 4 LOOSE NUTS.
